# SDR COMA0560478

- Difficulty date: August 30, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 6,929 hours, 5,737 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2183
- Condition: Unreliable
- Location: Te Flaps
- Part time: 6,918 hours, 5,726 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5220A - FLAPS FAIL CAUTION.  REPLACED THE RT BPSU.
